View
Publication Type
Journal Article
UWI Author(s)
Author, Analytic
Rodkina, Alexandra E.; Mao, Xuerong; Jarzebovska, E.
Author Affiliation, Ana.
Department of Mathematics and Compuiter Science
Article Title
On problem of robotic hand control under constraints of program type
Medium Designator
n/a
Connective Phrase
n/a
Journal Title
Functional Differential Equations
Translated Title
n/a
Reprint Status
Refereed
Date of Publication
1999
Volume ID
6
Issue ID
3-4
Page(s)
439-50
Language
n/a
Connective Phrase
n/a
Location/URL
n/a
ISSN
n/a
Notes
n/a
Abstract
The control circuit for single link manipulator limited with constraints of the program type is considered. Program constraints come in a natural way to robot motion analysis as demands - programs that have to be performed during manipulation. Their mathematical representaions are differential equations, not always linear and of the first order. Nonintegrable constraints called nonholonomic ones are considered and programm motion equations for a single link manipulator have been obtained. Program motion that has been defined is desirable from the practical point of view but it can be unstable or does not ensure desirable speed of robot hand responds. Sufficient conditions for the almost surely asymptotic stability and exponential 2-stability (with a priori given speed) of a control system under various random perturbations have been obatined.....
read more